A graph related to the join of subgroups of a finite group
Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 281-292.
@article{RSMUP_2014__131__281_0,
     author = {Ahmadi, Hadi and Taeri, Bijan},
     title = {A graph related to the join of subgroups of a finite group},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {281--292},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {131},
     year = {2014},
     mrnumber = {3217763},
     zbl = {06329770},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2014__131__281_0/}
}
TY  - JOUR
AU  - Ahmadi, Hadi
AU  - Taeri, Bijan
TI  - A graph related to the join of subgroups of a finite group
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2014
SP  - 281
EP  - 292
VL  - 131
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2014__131__281_0/
LA  - en
ID  - RSMUP_2014__131__281_0
ER  - 
%0 Journal Article
%A Ahmadi, Hadi
%A Taeri, Bijan
%T A graph related to the join of subgroups of a finite group
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2014
%P 281-292
%V 131
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_2014__131__281_0/
%G en
%F RSMUP_2014__131__281_0
Ahmadi, Hadi; Taeri, Bijan. A graph related to the join of subgroups of a finite group. Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 281-292. http://www.numdam.org/item/RSMUP_2014__131__281_0/

[1] S. Akbari - H. A. Tavallayee - S. Khalashi Ghezelahmad, Intersection graph of submodules of a module, Journal of Algebra and its Applications, 1 (2012), Article No. 1250019. | MR | Zbl

[2] A. Ashrafi, On the number of minimal and maximal subgroups of a finite group, J. Sci. Univ. Tehran, 3 (1998), pp. 15–20. | MR

[3] R. Balakrishnan - K. Ranganathan, A text book of graph theory, Springer-Verlag New York Heidelberg Berlin, 1991. | Zbl

[4] A. Ballester-Bolinches - J. Cossey - R. Esteban-Romero, On a graph related to permutability in finite groups, Annali di Matematica, 189 (2010), pp. 567–570. | MR | Zbl

[5] J. Bosák, The graphs of semigroups in theory of graphs and Applications, Academic Press New York, (1964), pp. 119–125. | MR | Zbl

[6] B. Csákány - G. Pollák, The graph of subgroups of a finite group, Czechoslovak Math. J., 19 (1969), pp. 241–247. | MR | Zbl

[7] I. Chakrabarty - S. Ghosh - T. K. Mukherjee - M. K. Sen, Intersection graphs of ideals of rings, Discrete Math., 309 (2009), pp. 5381–5392. | MR | Zbl

[8] P. Hall, On the Sylow systems of a soluble group, Proceedings of the London Mathematical Society, 43 (1937), pp. 316–323. | JFM | MR | Zbl

[9] M. Herzog - P. Longobardi - M. Maj, On a graph related to maximal subgroups of a group, Bull. Aust. Math. Soc., 81 (2010), pp. 317–328. | MR | Zbl

[10] D. J. S. Robinson, A course in the theory of groups, Springer-Verlag New York Heidelberg Berlin, 1996. | MR | Zbl

[11] R. Shen, Intersection graphs of subgroups of finite groups, Czechoslovak Math. J., 60 (2010), pp. 945–950. | MR | Zbl

[12] B. Zelinka, Intersection graphs of finite abelian groups, Czechoslovak Math. J., 25 (1975), pp. 171–174. | MR | Zbl